Solvability in closed form of a class of complete singular integral equations
Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 307-311
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_2_a18,
author = {Nguen Van Mau},
title = {Solvability in closed form of a class of complete singular integral equations},
journal = {Differencialʹnye uravneni\^a},
pages = {307--311},
year = {1989},
volume = {25},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_2_a18/}
}
Nguen Van Mau. Solvability in closed form of a class of complete singular integral equations. Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 307-311. http://geodesic.mathdoc.fr/item/DE_1989_25_2_a18/